# SDR CA040514004

- Difficulty date: April 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 24,377 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8210161C
- Part serial: 2007760C
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 28,638 hours, 27,358 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH AT 8000 FT, NR 2 ENGINE UNCOMMANDED FEATHER . ENGINE SHUT DOWN. NORMAL LANDING.  MAINTENANCE REPLACED PROP TRANSFER TUBE , PCU AND FCU, WITHOUT CORRECTING PROBLEM.  OVERSPEED GOVERNOR AND OVERSPEED GOV HYD PUMP REPLACED, GROUND RUNS SUCCESSFUL.  AIRCRAFT RETURNED TO SERVICE. OVERSPEED GOV AND OVERSPEED GOV HYD PUMP SENT TO VENDOR FOR INVESTIGATION/REPAIR.
